Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Dal Maso - A. Garroni

Gradient bounds for minimizers of free discontinuity problems related to cohesive zone models in fracture mechanics

created by dalmaso on 05 Jul 2005
modified on 23 Sep 2008


Published Paper

Inserted: 5 jul 2005
Last Updated: 23 sep 2008

Journal: Calc. Var. Partial Differential Equations
Volume: 31
Pages: 137-145
Year: 2008


In this note we consider a free discontinuity problem for a scalar function, whose energy depends also on the size of the jump. We prove that the gradient of every smooth local minimizer never exceeds a constant, determined only by the data of the problem.


Credits | Cookie policy | HTML 5 | CSS 2.1